MathSciNet Relay Station
MathSciNet bibliographic data
MR577771 54D20 (54D25)
Joseph, James E.; Kwack, Myung H. On $S$-closed spaces. Proc. Amer. Math. Soc. 80 (1980), no. 2, 341–348.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement